TU Darmstadt / ULB / TUbiblio

Weighted Lq-Helmholtz decompositions in infinite cylinders and in infinite layers

Farwig, Reinhard (2003):
Weighted Lq-Helmholtz decompositions in infinite cylinders and in infinite layers.
8, In: Advances in differential equations, pp. 357-384, [Article]

Item Type: Article
Erschienen: 2003
Creators: Farwig, Reinhard
Title: Weighted Lq-Helmholtz decompositions in infinite cylinders and in infinite layers
Language: English
Journal or Publication Title: Advances in differential equations
Volume: 8
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
Additional Information:

Erschien ebenfalls als : Preprint Fachbereich Mathematik der Technischen Universität Darmstadt. 2002 ; 2209

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item